# SDR SWIA2024061600009

- Difficulty date: July 9, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (FUSELAGE SIDE)  HAS MULTIPLE SCRATCHES AND GOUGES ON LUGS AND LUG LANDS.      (C-CHECK RO 9/15/2024)    REPAIRED PAX DOOR HINGE (FUSELAGE SIDE) ON LUGS AND LUG LANDS REF REO 670-53-21-582 REV G DATED 2024-02-18 TYPE I AND IV, ALL STEPS COMPLIED WITH. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
